# SDR REXA2019061260859

- Difficulty date: May 26, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R310352
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE , FORWARD WING TO BODY FAIRING  MOUNT ANGLE CORRODED RHS.  REMOVED AND REPLACED FAIRING MOUNT ANGLE ON FUSELAGE AT FWD WING TO BODY IAW CRJ 200 SRM 51-42-06.
